Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Nicolas NUÑEZ
|Number||Authors, Title and Details|
Gabriel N. GATICA, Nicolas NUÑEZ, Ricardo RUIZ-BAIER: New non-augmented mixed finite element methods for the Navier-Stokes-Brinkman equations using Banach spaces. Journal of Numerical Mathematics, vol. 31, 4, pp. 343-373, (2023).
Gabriel N. GATICA, Nicolas NUÑEZ, Ricardo RUIZ-BAIER: Mixed-primal methods for natural convection driven phase change with Navier-Stokes-Brinkman equations. Journal of Scientific Computing, vol. 95, 3, article: 79, (2023).